# SDR ABXA20170720089

- Difficulty date: July 20, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 97,131 hours, 27,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: 146T300564
- Condition: Corroded
- Location: Bs 1536-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FILLER AT LEFT AFT ENTRY DOOR CUTOUT BETWEEN INNER DOUBLER AND SKIN. THE FILLER WAS REPLACED. AIRPLANE WAS GROUNDED.
